| Model Number |
H74939134304010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 3mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 10 atmospheres for about 5 seconds.The device was removed without any problem, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the coyote es was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 12mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
Event or Problem Description